Help pill deposed. Strong bleeding. And now ? | Community | metrobabyblog.com

Help pill deposed. Strong bleeding. And now ?



Question:

Hei Hei I need help. And I dropped my pill. And 8 days later I got very heavy bleeding. What is that?

Reply:

  • reply - 1: Hi,
    I assume that this is the normal demolition bleeding.

  • reply - 2: This is the withdrawal bleed of your pill, but not yet the right period. Is due to the hormones .. the first day of this bleeding you can count as cycle day 1 ..

    However, if the bleeding is too strong and lasts forever I would go to the doctor.

  • reply - 3: So basically that means nothing could have happened because of the bleeding. Calculated ovulation was 2.5 bleeding came on 4.5
  • reply - 4: Your first non-contagious cycle begins on the first day of the withdrawal bleed.
    Before, there should have been no conception or ovulation, because you have taken the pill.

Past Articles

Dental visit / Toothache

Next Article

Work and child